Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

soulivan7

Member
  • Posts

    48
  • Joined

  • Last visited

Reputation

4 Neutral

Profile Information

  • Gender
    Male
  • Location
    UK
  • Interests
    Addicted to tweeting

Recent Profile Visitors

1612 profile views
  1. They won't do it if you mention that you have been on Roaccutane though, thats my problem
  2. i have 3 milia spots around my eyes, very close the eyelids and i really need to them get removed. I've checked different places and enquired about the possibility but none of them are willing to do it because the protocol everywhere is 'YOU HAVE TO BE OFF ROACCUTANE FOR 6 MONTHS' This is so incredibly frustrating.... i'm sure they just get a sharp needle to pry the milia out of the skin, it's not like i would be doing a chemical peel! How do i get around this problem? thought about not
  3. 1) Some people get a bad IB while others don't get one at all but as you said your skin is under control so that can only be a good thing. 2) Take a bottle of water with you everywhere, whether it's to school or going out. You'll need it! Depression stems from your mindset, try and keep a positive outlook and hang out with your friends. Don't hide away Good luck
  4. 2 weeks off roaccutane and i'm not too happy with the results as of yet
  5. i'm sure most girls can look past acne but saying that i bet i many don't like it (which is fair enough)
  6. Were you at the Royal Infirmary? my derm is useless from there
  7. Taken well before i started Accutane haa This could be something i have to look into, i'm using Cetaphil Lotion at the moment and thats about it.
  8. I've got 10 days left of my 6 month course of Accutane, 40mg for the first 4 months and then 75mg for these last two. The problem is that i'm still breaking out I really would have thought i would be clear by now but i do have a few actives and i have these stubborn under the skin spots that have been there throughout treatment... Do you think its possible that i clear after i stop taking the pills, it's so frustrating. I just need some personal experiences of people who have took it?
  9. Halloween's coming up soon and i need fake blood that won't break me out... I used some cheap some stuff from the shop last year and i got a really bad reaction, is there any good one's out there or should i make my own?! i'm from the UK btw Any suggestions?
  10. 120 days in.. i've got really bad eyes bags right now it looks like i've had no sleep for days, i looked up about it and it seems to be a side effect which possibly doesn't go away, looks really bad tbh. Skin condition seems to be quite smooth but i still have 2-3 actives. I'd say my acne looks worse than when i started which isn't great because im starting my 5th month soon
  11. thanks for the reply! yeah my doctor said that it does stay in your system but it does worry me slightly after taking it for so long, i don't want to ruin the process
  12. So, basically my doctor has messed up my appointment dates and has scheduled me to come in a week after my Roaccutane pills run out.. I've been on 40mg for 4 months and it looks like i will have to wait 7-9 days to get more and continue my treatment which is scheduled for 6 months. Anyone else had this problem or been on holiday and not taken the pills during treatment??
  13. DAY 100 My skin condition has just stagnated since the last time i posted, i can still feel a lot of under the skin bumps and generally breakout a couple times a week. Got a massive cyst on my chin and my cheeks are all marked up with brown marks, i can feel a couple brewing under the surface.. I'm not really that happy with the progress but i guess i'll wait and see at the 4 month mark. Still on 40mg Oh yeah, the dryness is the worst thing
  14. Day 51 - I get the occasional spot but i don't seem to be getting massive cysts anymore so i'm happy with that. I still have these red marks on both side of my cheeks and i feel that there is still something brewing underneath my skin that's yet to come out.. My skin tone is awful though, it's really uneven and it looks far from blemish free which is annoying. I've got a derm appointment next week, i think i might ask the doc to increase my dosage to 60mg a day for the rest of my treatment.
  15. I'm on day 44 too haha, glad things are going well for you!
×